Couldn't find what you looking for?

TRY OUR SEARCH!


I was to my doctor and he prescribed me Hydrochlorot. Yesterday was first day of my therapy, and I was thinking everything would go well. Anyway, today I realized my fingers are swollen and I am agitated. I do not understand what is going on, is that some normal reaction to this medicine. I was thinking that could be side effects of Hydrochlorot, so I want to hear more about it.

Loading...


The best way for you is to visit your doctor again and report the problem you have. He is the only one who could say if that is some normal reaction of your body. It could be that some medicine works harmful to someone. Then you would be recommended to get off Hydrochlorot and change your therapy. Important is to say you should never stop taking Hyrdrochlorot, or any other medicine without consulting your doctor. Some of possible side effects of Hydrochlorot are weakness, or sometimes even and muscle spasms. Pancreatitis, diarrhea, vomiting, cramping, constipation, and nausea are rare side effects of Hydrochlorot. I think that swelling of your fingers should not happen while you are taking this medicine. As much as I know, this is diuretic, so you should excrete excess fluid from your body. Obviously some of it moved to your fingers, which is not definitely goal of Hydrochlorot therapy. That is why I would say it again, you should went to your doctor and ask him for advice.
Reply

Loading...